# SDR SIMA200328201

- Difficulty date: October 5, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND STRINGER 19R WAS FOUND CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REINFORCEMENT ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/3093A.  (M)
